MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The battery (b)(6) and transmitter (b)(6) were returned to ebr for analysis.However, the investigation has not yet been completed.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees tha the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently known or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A 77-year-old male with a wise crt system (implanted on (b)(6) 2020, solve study) underwent transmitter and battery replacement due to prior transmitter failures (2021, 2022) and loss of device interrogation since 2022.The procedure was uncomplicated, with consistent biv pacing confirmed post-op.Follow-up and wound care are ongoing.No adverse patient sequelae was reported.
 
Additional Manufacturer Narrative
The battery (s/n (b)(6)) and transmitter (b)(6) were returned to ebr for analysis on 03 ocobter 2025 however investigation is still ongoing.A supplemental report will be submitted upon completion of the investigation.All pertinent information available to ebr systems as of the date of this submission has been included in this report.
 
Additional Manufacturer Narrative
The returned transmitter (model 4100, sn (b)(6)) and battery (model 3100, sn (b)(6)) showed no gross kryoflex residue, corrosion, or delamination.External welds, wire connections, and surfaces were intact with no mechanical damage to explain the communication loss.A faint yellowish discoloration was noted near polymer interfaces, though no visible leakage was confirmed.Follow-up data from 23-nov-2022 indicated a battery voltage of approximately 2.68 v, with the voltage-based algorithm estimating 27 % energy remaining versus 59 % by the energy remaining counter (erc) a 22 % discrepancy consistent with abnormal current leakage and elevated parasitic drain.The voltage profile showed an early drop from ~3.2 v to 2.95 v, a prolonged plateau near 2.93 v, and an accelerated decline after ~day 250, characteristic of parasitic draw rather than normal discharge behavior.The abrupt communication loss and depletion pattern align with prior kryoflex-related cases involving conductive micro-paths near the feedthrough or connector interface.While no macroscopic polymer migration was evident, microscopic residues beneath encapsulated regions may have contributed to current leakage.Alternative causes such as end-of-life depletion or firmware lockup were deemed unlikely given sufficient residual capacity at the time of failure.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23229148
Report Number3013596742-2025-00020
Device Sequence Number13126315
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model NumberM4100
Device Lot Number211008-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/23/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale